Preview

Proceedings of the National Academy of Sciences of Belarus. Physics and Mathematics Series

Advanced search

Compact difference schemes for the multidimensional hyperbolic-parabolic equation

https://doi.org/10.29235/1561-2430-2022-58-4-370-380

Abstract

In this paper, we consider the stable compact difference schemes of 4 + 4 approximation order for the multidimensional hyperbolic-parabolic equation with constant coefficients. A priori estimates for the stability and convergence of the difference solution in strong mesh norms are obtained. The theoretical results are confirmed by test numerical calculations.

About the Author

Hoang Thi Kieu Anh
Belarusian State University; Ho Chi Minh City University of Natural Resources and Environment
Viet Nam

Hoang Thi Kieu Anh – Postgraduate Student, Belarusian State University; Ho Chi Minh University of Natural Resources and Environment.

4, Nezavisimosti Ave., 220030, Minsk; Le Van Sy Str., 236B, 72107, Ho Chi Minh city



References

1. Tikhonov A. N., Samarskii A. A. Equations of Mathematical Physics. New York, Dover Publ. Inc., 1990. 765 p.

2. Straughan B. Heat Waves. New York, Springer, 2011. 318 p. https://doi.org/10.1007/978-1-4614-0493-4

3. Zhukovsky K. V., Srivastava H. M. Analytical solutions for heat diffusion beyond Fourier law. Applied Mathematics and Computation, 2017, vol. 293, pp. 423–437. https://doi.org/10.1016/j.amc.2016.08.038

4. Yating Huang, Zhe Yin. The compact finite difference method of two-dimensional Cattaneo model. Journal of Function Spaces, 2020, vol. 1, pp. 1–12. https://doi.org/10.1155/2020/6301757

5. Samarskii A. A., Matus P. P., Vabishchevich P. N. Difference Schemes with Operator Factors. Dordrecht, Springer-science + Business media, 2002. 384 p. https://doi.org/10.1007/978-94-015-9874-3

6. Zolina L. A. On a boundary value problem for a model equation of hyperbolo-parabolic type. USSR Computational Mathematics and Mathematical Physics, 1966, vol. 6, no. 6, pp. 63–78. https://doi.org/10.1016/0041-5553(66)90162-5

7. Mittal R. C., Bhatia R. Numerical solution of second order one dimensional hyperbolic telegraph equation by cubic B-spline collocation method. Applied Mathematics and Computation, 2013, vol. 220, pp. 496–506. https://doi.org/10.1016/j.amc.2013.05.081

8. Samarskii A. A. Schemes of higher-order of accuracy for the multi-dimensional heat conduction equation. USSR Computational Mathematics and Mathematical Physics, 1963, vol. 3, no. 5, pp. 1107–1146. https://doi.org/10.1016/0041-5553(63)90104-6

9. Valiulin V. N., Paasonen V. I. Economical difference schemes of higher order of accuracy for the multidimensional equation of oscillations. Chislennye metody mekhaniki sploshnoi sredy [Numerical Methods of Continuum Mechanics], 1970, vol. 1, no. 1, pp. 17–30 (in Russian).

10. Tolstykh A. I. Compact Difference Schemes and Their Use in Problems of Aerohydrodynamics. Moscow, Nauka Publ., 1990. 230 p. (in Russian).

11. Matus P. P., Hoang Thi Kieu Anh, D. Pylak. Compact Difference Schemes on a Three-Point Stencil for Hyperbolic-Parabolic Equations with Constant Coefficients. Differential Equations, 2022, vol. 58, no. 9, pp. 1277–1286. https://doi.org/10.1134/s0012266122090129

12. Paasonen V. I. Compact schemes for systems of second-order equations with convective terms. Vychislitel’nye tekhnologii = Computational Technologies, 1998, vol. 3, no. 1, pp. 55–66 (in Russian).

13. Ren J., Gao G. Efficient and stable numerical methods for the two-dimensional fractional Cattaneo equation. Numerical Algorithms, 2015, vol. 69, no. 4, pp. 795–818. https://doi.org/10.1007/s11075-014-9926-9

14. Samarskii A. A. Theory of Difference Schemes. New York, Marcel Dekker Inc., 2001. 761 p. https://doi.org/10.1201/9780203908518

15. Matus P. P., Anh H. T. K. Compact difference schemes for Klein–Gordon equation. Doklady Natsional’noi akademii nauk Belarusi = Doklady of the National Academy of Sciences of Belarus, 2020, vol. 64, no. 5, pp. 526–533 (in Russian). https://doi.org/10.29235/1561-8323-2020-64-5-526-533

16. Matus P. P., Hoang Thi Kieu Anh. Compact Difference Schemes on a Three-Point Stencil for Second-Order Hyperbolic Equations. Differential Equations, 2021, vol. 57, no. 7, pp. 934–946. https://doi.org/10.1134/S0012266121070090

17. Matus P. P., Hoang Thi Kieu Anh. Compact difference schemes for the multidimensional Klein–Gordon equation. Differential Equations, 2022, vol. 58, no. 1, pp. 120–138. https://doi.org/10.1134/S0012266122010128

18. Karchevskii M. M., Lyashko A. D. Difference Schemes for Nonlinear Problems of Mathematical Physics. Kazan, 1976. 158 p. (in Russian).

19. Oganesyan L. A., Rukhovets L. A. Variational-Difference Methods for Solving Elliptical Equations. Yerevan, Publishing House of the Academy of Sciences of the Armenian SSR, 1979. 237 p. (in Russian).


Review

Views: 362


Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 License.


ISSN 1561-2430 (Print)
ISSN 2524-2415 (Online)